# SDR IPXA2025102882408

- Difficulty date: October 15, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z241 -MAIN DECK FLOOR STRUCTURE- CROSSBEAM CRACKED (BUCKLING) AT FR51 BETWEEN -Y450 AND -Y953, DOT 78-20.  ACCOMPLISHED WITH SREO-75878-REQ001.  REVIEWED
